# SDR HALA0600405

- Difficulty date: May 12, 2006
- Submitted: May 31, 2006
- Operation: Air carrier
- Aircraft: N584HA
- Make and model: Boeing 767-300
- Aircraft serial: 24258
- Aircraft time: 76,458 hours, 14,757 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO COMP OUTER SKIN GOUGED ALONG LWR EDGE OF OUTER HANDLE.  BLENDED GOUGE IN BULK CARGO DOOR EXT SKIN AT HANDLE CUTOUT ON EDGE OF SKIN.  ONE BLEND MEASURES 1.3"L BY .050" DEEP, AND NEXT BLEND MEASURES .80"L BY .070".  MAX ALLOWABLE REMOVED FROM LWR EDGE IS .100" AND BOTH AREAS ARE WITHIN LIMITS PER SRM 52-30-01/101, DETAIL 4.
